# SDR UHLA2014050700347

- Difficulty date: May 7, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 25,986 hours, 16,140 cycles
- System (JASC): 5240 · Service Doors
- Part: Cable
- Condition: Damaged
- Location: R2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR WILL NOT ARM.  R & R R2 DOOR FLEX BALL CABLE IAW S170EO-52-41-0003 AND AMM 52-42-40.  OPS CHECKED GOOD.
